# SDR CALA2015072994171

- Difficulty date: July 28, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 71,622 hours, 26,779 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW 2 SVC, EMERGENCY LIGHTS FAULT, EXT LOADS AFT L, IS DISPLAYED DURING LIGHTS TEST.  REPLACED SLIDE RAFT ASSEMBLY IAW AMM 25-62-44-400-007-A.
